# SDR UPS09M54714

- Difficulty date: February 11, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 48,540 hours, 7,872 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Misrepaired
- Location: Ac Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C REPAIR SURVEY SEZ F1-002, RT FWD AIR CONDITIONING DOOR, OUTER SKIN HAS AN EXISTING TYPICAL REPAIR NOT ON THE MRCSSR, REQUIRES REPAIR PER SRM VOL 1 52-10-00.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLERS AND FILLER IAW MD-11 SRM 52-10-00 FIG 1 SHEET 1-9.
